# SDR AC2R2018041901

- Difficulty date: February 20, 2017
- Submitted: April 19, 2018
- Operation: General aviation
- Aircraft: N139CW
- Make and model: Agusta AB139
- Aircraft serial: 31020
- Aircraft time: 7,997 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Condition: Rough
- Location: Oil Cooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

OIL COOLER HAD EXCESSIVE VIBRATION.  BEARING ROUGH.
